# SDR CA001016004

- Difficulty date: September 19, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cessna 402C
- Aircraft time: 4,827 hours
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Spring
- Condition: Broken
- Location: Nr 2 Engine
- Part time: 2,214 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A NR 2 ENGINE CYLINDER CHANGE DUE TO A CRACK THE INTAKE VALVE SPRING INNER AND OUTER WERE FOUND BROKEN. NR 4 CYLINDER ROCKER COVER REMOVED TO ASSIST IN ASEMBLING ROCKER ARM PIN. NOTICED INTAKE OUTER VALVE SPRING BROKEN. NR 6 CYLINDER ROCKER COVER REMOVED, INTAKE OUTER VALVE SPRING BROKEN. REMOVED THE REMAINING 9 ROCKER COVERS AND FOUND NO VALVE SPRINGS BROKEN.
